# SDR 97ZZZX5131

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828BA
- Make and model: Bell 206B
- Aircraft serial: 3426
- Engine: Allsn 250C20J
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 6854255
- Condition: Cracked
- Location: Burner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, BURNER DRAIN VALVE WAS FOUND CRACKED UNDER O-RING BOSS AREA.
